# SDR USAASB01103

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA-JAX - FLT 2650 - DURING CRUISE, THE ''A'' SYSTEM HYDRAULIC QUANTITY DECREASED TO ZERO.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO CLT.  EN ROUTE TO CLT, BOTH ''A'' SYSTEM LOW PRESSURE LIGHTS ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 1 ENGINE PRESSURE AND RETURN HYDRAULIC LINES CHAFED AND LEAKING.  INSTALLED SERVICEABLE LINES AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND CASE DRAIN FILTERS.  SERVICED HYDRAULIC SYSTEM RESERVOIR.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
